MAUDE Adverse Event Report: CARDINAL HEALTH YANKAUER OPEN W/O TROL; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH YANKAUER OPEN W/O TROL; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888505115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported during a cardiac surgery intervention under cec, when using the suction cannula, it broke at the tip and caused a coronary sinus injury.This resulted in additional procedures being carried out during the operation, and therefore longer bypass surgery for the patient.The injury was brought under control by the surgeon.Possible lot numbers are 2312925864 or 2312925964.
 
Additional Manufacturer Narrative
The lot number reported was unknown, however the customer stated it could possibly be lot 2312925864 or 2312925964.A device history record review was conducted for both lots and showed that manufacturing and inspections of the product were performed per procedure.All inspection results were within acceptable criteria as per the established sampling plan levels.In addition, there were no nonconformance reports opened during the manufacturing of these two lots.The customer did not return the device for evaluation; therefore, the reported issue could not be confirmed.A review of our current manufacturing processes was completed and there were no conditions identified that could have contributed to the reported issue.

Brand Name
YANKAUER OPEN W/O TROL
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19536501
Report Number1423537-2024-00040
Device Sequence Number6425358
Product Code GCX
UDI-Device Identifier10884527019984
UDI-Public10884527019984
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8888505115
Device Catalogue Number8888505115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/25/2024
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown